# SDR ASOA2015112714150

- Difficulty date: November 27, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AND AROUND FASTENER HEADS ON LT SIDE SEAT RAIL BETWEEN FS 661.00 + 40.00 AND 672.00.  EVALUATED CORROSION IAW REO 670-53-00-013, REV J FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED SEAT RAIL FROM LT SIDE AT FS 661.00 + 90 +672 IAW AM 53-00-49-000-801 A07. COMPLIED WITH EC/TC, RO 670-53-00-343 AND GREO 670-53-00-343 & GREO 670-53-00-343, REV M AS WRITTEN.  INSTALLED NEW FABRICATED LT SIDE SEAT RAIL FS 661.00 + 90.00-FS 672.00 IAW AMM 53-00-49-400-801 A07.
